# SDR WTAA950061

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Part number: 101103
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - ROW 8 EMERGENCY EXIT LIGHT P/N 1011103 FAILS TO ILLUMINATE.  MAINTENANCE REPAIRED BROKEN WIRE AT LIGHT ASSEMBLY. EMERGENCY EXIT LIGHT OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (Z)
